MAUDE Adverse Event Report: NOBEL BIOCARE USA, LLC TEMPORARY ABUTMENT NON-ENGAGING CC RP; ENDOSSEOUS DENTAL IMPLANT ABUTMENT

NOBEL BIOCARE USA, LLC TEMPORARY ABUTMENT NON-ENGAGING CC RP; ENDOSSEOUS DENTAL IMPLANT ABUTMENT
Model Number 36662
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Remedial action will be performed through capa #(b)(4) / pfa (b)(4).
 
Event or Problem Description
Nobel biocare received this complaint on may 23, 2019 from a customer in (b)(6) stating that an incorrect screw was packed with article 36662 (temporary abutment non-engaging cc rp), lot 13078005.The incorrect screws were not used on a patient.Inspection of the retain and complaint samples confirmed that the blisters contained halb 20034 (catalog number 37893) instead of the intended screw halb 12320 (catalog number 37892).Manufacturer investigation: investigation showed that article 36662 was assembled with halb 12320 screws from batch 12122536.Immediate actions taken, e.G.Quality hold/batch restriction incl.Date: article 36662, lot 13078005 was restricted on june 11, 2019.Following the preliminary investigation, lots 13077622, 13077550, 13076822, 13077560 and 13077700 were restricted on june 27, 2019 and lot 13077551 was restricted on july 10, 2019.Root cause the root cause will be further investigated in the capa that was initiated (capa #(b)(4)).

Brand Name
TEMPORARY ABUTMENT NON-ENGAGING CC RP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT ABUTMENT
Manufacturer (Section D)
NOBEL BIOCARE USA, LLC
22715 savi ranch parkway
yorba linda CA 92887 7149
MDR Report Key8928656
Report Number2027971-2019-00022
Device Sequence Number2129057
Product Code NHA
UDI-Device Identifier07332747034301
UDI-Public(01)07332747034301(10)13078005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36662
Device Catalogue Number36662
Device Lot Number13078005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date08/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1